Over 10 years in the business! Trusted by thousands ⭐⭐⭐⭐⭐ on both Google & Amazon.
Limited Time Offer: Get 10% Off with RazorPay during checkout!








#1 | Fifty packets of 1 coated tablet of Advil Multi Symptom Cold and Flu Medicine Cold Medicine for Adults with Ibuprofen Phenylephrine HCL and Chlorpheniramine Maleate |
---|---|
#2 | Powerful Ibuprofen 200mg chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multisymptom relief |
#3 | Uniquely formulated to fight common cold and flu symptoms providing nasal congestion nasal swelling sneezing sinus pressure headache fever body aches and runny nose relief |
#4 | Cold medicine for adults available in easytotake coated tablet form the perfect addition to your college dorm room essentials |
#5 | For use by people 12 years of age and older |
#6 | Take one tablet every four hours while symptoms persist |
#7 | HSA and FSA eligible product |
Keepa ASIN | B07CVWZ36S |
Brand | Advil |
Model | F00573019001M |
All
Validate your login